Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sub-exponential decay of operator kernels for functions of generalized Schrödinger operators


Authors: Jean-Marc Bouclet, François Germinet and Abel Klein
Journal: Proc. Amer. Math. Soc. 132 (2004), 2703-2712
MSC (2000): Primary 81Q10, 47F05; Secondary 35P05
Published electronically: April 21, 2004
MathSciNet review: 2054797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the decay at large distances of operator kernels of functions of generalized Schrödinger operators. We prove sub-exponential decay for functions in Gevrey classes and exponential decay for real analytic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 81Q10, 47F05, 35P05

Retrieve articles in all journals with MSC (2000): 81Q10, 47F05, 35P05


Additional Information

Jean-Marc Bouclet
Affiliation: UMR 8524 CNRS, UFR de Mathématiques, Université de Lille 1, F-59655 Villeneuve d’Ascq Cédex, France
Email: Jean-Marc.Bouclet@agat.univ-lille1.fr

François Germinet
Affiliation: UMR 8524 CNRS, UFR de Mathématiques, Université de Lille 1, F-59655 Villeneuve d’Ascq Cédex, France
Address at time of publication: Département de Mathématiques, Université de Cergy-Pontoise, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France
Email: germinet@agat.univ-lille1.fr, germinet@math.u-cergy.fr

Abel Klein
Affiliation: Department of Mathematics, University of California Irvine, Irvine, California 92697-3875
Email: aklein@uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07431-3
PII: S 0002-9939(04)07431-3
Keywords: Schr\"odinger operator, acoustic operator, Maxwell operator, Combes-Thomas estimate, operator kernel, Gevrey class
Received by editor(s): February 13, 2003
Received by editor(s) in revised form: July 7, 2003
Published electronically: April 21, 2004
Additional Notes: The third author was supported in part by NSF Grant DMS-0200710.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society